| Catalog Number |
3910-400-010 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was breakage of peek part of peek intraline anchor post drilling and tapping.All pieces were retrieved.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor breaking.Probable root cause: application.Excessive force torquing anchor or lateral force applied during insertion.Not enough axial force during insertion.Use of wrong tap - improperly prepared hole.Bone to hard for anchor insertion.Bone not hard enough to maintain screw purchase.No pilot hole prepared.The reported failure mode will be monitored for future reoccurrence.